Sur les transformations de Bäcklund
Matematički vesnik, Tome 27 (1975) no. 1, p. 173
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
35F50
@article{MV_1975_27_1_a21,
author = {B. Rachajsky},
title = {Sur les transformations de {B\"acklund}},
journal = {Matemati\v{c}ki vesnik},
pages = {173 },
year = {1975},
volume = {27},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1975_27_1_a21/}
}
B. Rachajsky. Sur les transformations de Bäcklund. Matematički vesnik, Tome 27 (1975) no. 1, p. 173 . http://geodesic.mathdoc.fr/item/MV_1975_27_1_a21/